# SDR UIEA2019040423757

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,386 hours, 14,705 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 8242
- Part serial: 740
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LH ENG OVERHEAT LOOP 2 STATUS MESSAGE( ITEM TRANSFER TO MDDR # 109583 - MEL 26-11-02-01 CAT C - DUE DATE 12APR19 / ACFT RESTRICTED ER 120.  LOG PAGE 1022046 - M13: REMOVED AND REPLACED FIRE LOOP I.A.W AMM 26-11-02. OPS CHECK GOOD, NO FAULTS NOTED & MSG CLEARED. THIS CLOSES MDDR # 109583. )
